MathSciNet Relay Station
MathSciNet bibliographic data
MR949874 (89i:05113) 05C15
Berman, Kenneth A.; Paul, Jerome L. A $4$-color theorem for surfaces of genus $g$. Proc. Amer. Math. Soc. 105 (1989), no. 2, 513–522.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement